On the form of functions which preserve regressive isols
Compositio Mathematica, Tome 26 (1973) no. 3, pp. 283-302
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__26_3_283_0,
author = {Ellentuck, Erik},
title = {On the form of functions which preserve regressive isols},
journal = {Compositio Mathematica},
pages = {283--302},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {26},
number = {3},
mrnumber = {344102},
zbl = {0272.02067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__26_3_283_0/}
}
Ellentuck, Erik. On the form of functions which preserve regressive isols. Compositio Mathematica, Tome 26 (1973) no. 3, pp. 283-302. http://geodesic.mathdoc.fr/item/CM_1973__26_3_283_0/